Alert archive / Iowa / Tornado Warnings in 2018
Tornado Warning 38, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Oct 8, 2018, 8:20 PM CDT for Keokuk County, Iowa. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2018, 8:20 PM CDT (01:20 UTC)
- Expired
- Oct 8, 2018, 8:49 PM CDT
- In force
- 29 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Keokuk County, IA
The radar
The Des Moines radar (KDMX), 128 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
526
WFUS53 KDVN 090120
TORDVN
IAC107-090200-
/O.NEW.KDVN.TO.W.0038.181009T0120Z-181009T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
820 PM CDT MON OCT 8 2018
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Southwestern Keokuk County in southeastern Iowa...
* Until 900 PM CDT.
* At 820 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ottumwa Industrial Airport, or 11 miles north of
Ottumwa, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hedrick around 830 PM CDT.
Martinsburg around 840 PM CDT.
Hayesville around 855 PM CDT.
Sigourney, What Cheer and Delta around 900 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Lancaster, Keokuk County Fairgrounds, Keokuk County Expo and Sig-Nor
Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4143 9241 4128 9205 4116 9222 4116 9241
TIME...MOT...LOC 0120Z 214DEG 15KT 4118 9242
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RP Kinney4 follow-up statements
064
WWUS53 KDVN 090126
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
826 PM CDT MON OCT 8 2018
IAC107-090200-
/O.CON.KDVN.TO.W.0038.000000T0000Z-181009T0200Z/
Keokuk IA-
826 PM CDT MON OCT 8 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN KEOKUK COUNTY...
At 825 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hedrick, or 12 miles southwest of Sigourney, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Martinsburg around 830 PM CDT.
Hayesville around 845 PM CDT.
Delta around 850 PM CDT.
Sigourney and What Cheer around 900 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Lancaster, Keokuk County Fairgrounds, Keokuk County Expo and Sig-Nor
Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4136 9225 4131 9213 4116 9227 4116 9240
4143 9240
TIME...MOT...LOC 0125Z 213DEG 16KT 4122 9238
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RP Kinney350
WWUS53 KDVN 090133
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
833 PM CDT MON OCT 8 2018
IAC107-090200-
/O.CON.KDVN.TO.W.0038.000000T0000Z-181009T0200Z/
Keokuk IA-
833 PM CDT MON OCT 8 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN KEOKUK COUNTY...
At 833 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Delta, or 8 miles southwest of Sigourney, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Delta around 845 PM CDT.
Sigourney and What Cheer around 900 PM CDT.
Other locations impacted by this tornadic thunderstorm include Keokuk
County Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4134 9220 4121 9232 4122 9240 4143 9240
4136 9225
TIME...MOT...LOC 0133Z 211DEG 16KT 4127 9235
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RP Kinney192
WWUS53 KDVN 090138
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
838 PM CDT MON OCT 8 2018
IAC107-090200-
/O.CON.KDVN.TO.W.0038.000000T0000Z-181009T0200Z/
Keokuk IA-
838 PM CDT MON OCT 8 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR WEST
CENTRAL KEOKUK COUNTY...
At 838 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Delta, or near Sigourney, moving northeast at 20
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
What Cheer around 855 PM CDT.
Other locations impacted by this tornadic thunderstorm include Keokuk
County Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4135 9223 4125 9232 4128 9240 4143 9240
TIME...MOT...LOC 0138Z 212DEG 16KT 4130 9233
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RP Kinney326
WWUS53 KDVN 090149
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
849 PM CDT MON OCT 8 2018
IAC107-090159-
/O.CAN.KDVN.TO.W.0038.000000T0000Z-181009T0200Z/
Keokuk IA-
849 PM CDT MON OCT 8 2018
...THE TORNADO WARNING FOR WEST CENTRAL KEOKUK COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4135 9223 4125 9232 4128 9240 4143 9240
TIME...MOT...LOC 0147Z 214DEG 15KT 4134 9230
$$
RP KinneyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Oct 8, 6:03 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Oct 8, 6:03 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
603 PM CDT Mon Oct 8 2018
...00z AVIATION UPDATE...
.SYNOPSIS...
Issued at 330 PM CDT Mon Oct 8 2018
Latest sfc analysis was indicating that the main quasi-stationary
front was north of the DVN CWA from southeastern NE and up acrs
central WI, thu most of the area in the warm moist-sector. But the
main western L/W trof and east coast inter-phase has shifted the main
rain conveyor to the west up acrs the plains and into MN for
tonight and part of Tue. But then a large chunk of the trof still
appears to be on track to eject out and sweep acrs the region by
later Wed. This process to bring the passing rain conveyor acrs the
area Tue night into the first half of Wed, before finally some
progression to the pattern sweeps the rain east by Wed night for
some reprieve. But more heavy rain acrs the area Tue night into Wed
will still look to aggravate ongoing flooding situations.
&&
.SHORT TERM...(This Evening through Tuesday)
ISSUED AT 330 PM CDT Mon Oct 8 2018
Tonight and Tuesday...Isolated to sctrd showers and storms late this
afternoon and evening, with localized heavy down pours fed by PWATs
of 1.4 to 1.7 inches along and west of the MS RVR. Enough afternoon
CAPE build up and shear that a few more enhanced cells may have to
be watched for gusty winds, besides the locally heavy rain and
ponding. With an increasing southwesterly 30-40 KT LLJ tonight,
expect some coverage increase in the shower and storm clusters
especially west of the MS RVR. Thus with the super-saturated grounds,
will keep the flash flood watch going through early Tue afternoon,
and following shifts may have to assess the need to expand it in
both time and space into Wed for the next main incoming precip
window. Expect the coverage to temporarily wane some diurnally on Tue
with a bit of a LLJ weakening through midday. In general, new
rainfall amounts of 0.25 to 0.50 of an inch along and west of the MS
RVR through 00z Wed, with locally higher amounts of an inch or more
possible under passing heavier storms cells. If cloud break some
along with precip decrease, one more unseasonably warm and humid day
with upper 70s to lower 80s on tap for Tue.
.LONG TERM...(Tuesday Night through next Monday)
ISSUED AT 330 PM CDT Mon Oct 8 2018
Tuesday night into Wed...with increasingly negatively tilted upper
trof lifts out, combining with an incoming warm moist conveyor with
PWAT's of 1.6 to 1.9 inches, the stage will be set for a stream of
showers and storms along the incoming front almost squall line-like,
but new timing under such synoptic amplification, has this occurring
well after midnight and into Wed morning. But before then, sctrd
clusters will increase acrs the evening and overnight progress ahead
of the main frontally scooped line of storms. All these various
convective rounds will have the potential to produce heavy rain, and
see widespread 1-2 inches from 00z-18z Wed, with locally higher
amounts of 3 inches possible, and that's even taking into account a
bit more progression to the system. Thus, river flooding and flash
flood potential will have to be revisited and adjusted. Shear
profiles not as strong as previous model runs, but still enough to
support strong to severe storms with damaging winds the primary
threat. With such soil saturation, even somewhat sub-severe wind
gusts may be able to push some trees and roots over. Meso-vortice
tornadoes also possible on the squall line late Tue night west of
the MS RVR. The main FROPA is now generally to push east of the MS
RVR by early Wed afternoon, with falling temps west of the MS RVR.
Most showers to be east out of the CWA by mid Wed afternoon, unless
the front slows even further.
Thursday and Friday...Cool blustery but at least dry Thu on tap with
highs in the 40s and 50s, and Friday morning lows in the low to mid
30s in much of the area with frost likely. The latest medium range
guidance now shunts any kind of overrunning clipper system on Friday
mainly west and south of the area by the strength of the ridge, and
decays it.
Saturday through next Monday...Longer range indications suggest the
weekend to be cool under passing upper troffiness, but the latest
medium range models continue to very greatly for low confidence on
an overrunning cold rain event from late Saturday into Sunday. The
latest GFS has now shunted most of it to the south of the area,
while the 12z ECMWF hits the CWA with a half inch to an inch of much
un-needed rains. A period to watch, and with the previous GFS
targeting the area, will have to continue high POPS for that far out
and watch model trends. When what ever rain or precip system exits
late in the weekend, some cold post-system signals that suggest a
freeze possible by next Monday or Tuesday mornings.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
ISSUED AT 601 PM CDT Mon Oct 8 2018
Periodic chances of showers & storms will increase at KCID/KDBQ this
evening, and have handled w/ mentions of VCTS due to low confidence
on exact timing. While VFR conditions are primarily expected, brief
drops to MVFR cigs & visibilities will be possible in
shower/storm cores. Additionally, models depict a 40-45 kt LLJ
developing around 2000 ft AGL after midnight across the region, so
have included LLWS at all terminals from midnight through 09/13z.
There will be a brief respite in showers & storms Tuesday morning
before chances increase again late in the period.
&&
.HYDROLOGY...
Issued at 317 PM CDT Mon Oct 8 2018
Forecasts for heavy rain in central Iowa to northeast Iowa are
continuing, and have not changed much. However, as this event
falls into the 48hr QPF that is used to produce river forecasts.
With moderate to heavy rain amounts falling last night, especially
over northeast Iowa the new rain is combining with the QPF to
produce crests that are much higher than issued yesterday. This is
due to the process, not because the heavy rain isn't already
forecast.
For our rivers, the Cedar River is now forecast to see greatly
increasing flows by day 2, resulting in a steady rise to 19.7
feet at Cedar Rapids, which is major. The category of major is
highly confident, though the exact crest value may change as the
we see the rain accumulate / run off.
The same is confidence on a significant rise is true for routed water
on the Wapsipinicon, Des Moines, Skunk, and Iowa basins. For the
Iowa, outflow from Coralville Dam is around 10-11Kcfs. This
helping rise Iowa City back to minor flood today, and with some
COE variation, it will rise and fall over flood stage the next
several days. Just downstream, the English River, which has had
it's stage and flow confirmed, is near crest, about 2 feet over
major flood status. This is combining with the Iowa River, to
bring a continued rise well above major flood near Lone Tree. That
Lone Tree major flood status should not drop much for the next
5-6 days. This will continue to bring major flooding down through
the lower Iowa basin this week.
With all tributaries seeing high level, rises, and in many case
major river flooding, and even the upstream portions of the
Mississippi upstream seeing heavy rainfall tonight through
Tuesday night, the big river will see some very significant rises
as well. For now, though minor flooding may be possible from
Dubuque through Bellevue, the portions most likely to flood are
from Camanche downstream. With the major flooding on the
Wapsipinicon and Rock, with high water from the Turkey and
Maquoketa, the main stem Mississippi is forecast to reach major
flood status from Rock Island, downstream. This resulted in
increase flood forecasts downstream where sites were already
forecast to reach major flood as well.
ERVIN
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Tuesday afternoon for Benton-Buchanan-
Cedar-Delaware-Dubuque-Iowa-Jefferson-Johnson-Jones-Keokuk-
Linn-Washington.
IL...NONE.
MO...NONE.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Speck
HYDROLOGY...ErvinHazardous weather outlook, Oct 8, 4:43 PM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 443 PM CDT Mon Oct 8 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-091000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 443 PM CDT Mon Oct 8 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TONIGHT Isolated to scattered showers and thunderstorms this evening may increase in coverage overnight especially west of the Mississippi River. The primary threat is expected to be heavy rainfall, which could lead to flash flooding mainly west of a line from Dubuque, Iowa to Fairfield, Iowa. A Flash Flood Watch remains in affect for these areas through early Tuesday afternoon. Besides the flooding threat, an isolated severe storm is also possible in this same general area this evening and overnight. The primary threat is damaging winds, with an isolated tornado possible. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Heavy rainfall is possible over portions of eastern Iowa on Tuesday, and over the entire outlook area Tuesday night into Wednesday morning ahead of a strong cold front. An additional 1 to 2 inches of rainfall and locally higher amounts during this time on saturated grounds, will aggravate ongoing flooding situations or create new ones. A Flash Flood Watch may eventually be needed for Tuesday night into Wednesday. A few severe storms are also possible Tuesday evening and overnight, and the Storm Prediction Center has placed much of the area in a slight risk for severe weather. The primary threat is damaging winds, with an isolated tornado possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible for portions of the outlook area tonight, and again by Tuesday evening. Reports of any flash flooding would also be appreciated. 12
In the hours before
Special weather statement, Oct 8, 3:18 PM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
318 PM CDT MON OCT 8 2018
ILC071-131-161-IAC057-087-111-115-139-082145-
Henderson-Rock Island-Mercer-Henry-Des Moines-Louisa-Muscatine-Lee-
318 PM CDT MON OCT 8 2018
...A LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN WILL AFFECT
HENDERSON...SOUTHWESTERN ROCK ISLAND...WESTERN MERCER...HENRY...DES
MOINES...LOUISA...MUSCATINE AND LEE COUNTIES UNTIL 445 PM CDT...
At 318 PM CDT, radar indicated thunderstorms with heavy rain were
located along a line extending from near Letts to Lowell to near
Luray. Movement was northeast at 35 mph.
Minor flooding of area creeks and streams is possible.
Minor flooding of streets and creeks in urban areas is possible.
Locations impacted include...
Burlington, Muscatine, Fort Madison, Mount Pleasant, Aledo, Wapello,
Columbus Junction, Durant, Oquawka, West Burlington, New London,
Mediapolis, Blue Grass, Buffalo, Winfield, Fruitland, West Point,
Dallas City, Danville and Donnellson.
Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur in
vehicles.
LAT...LON 4057 9169 4063 9172 4095 9172 4116 9160
4116 9148 4143 9146 4142 9137 4146 9137
4160 9094 4160 9079 4107 9075 4107 9079
4079 9079 4063 9104 4064 9126 4061 9135
4055 9141
TIME...MOT...LOC 2018Z 221DEG 31KT 4132 9129 4086 9143 4041 9183
GibbsSpecial weather statement, Oct 8, 7:45 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
745 PM CDT MON OCT 8 2018
IAC011-019-055-113-090215-
Buchanan-Benton-Delaware-Linn-
745 PM CDT MON OCT 8 2018
...SHOWERS & THUNDERSTORMS PRODUCING HEAVY RAIN WILL AFFECT
BUCHANAN... BENTON...WESTERN DELAWARE AND LINN COUNTIES UNTIL 915 PM
CDT...
At 741 PM CDT, radar indicated showers & thunderstorms with heavy
rain centered near Urbana, or near Vinton, moving northeast at 40
mph.
Minor flooding of area creeks and streams is possible.
Minor flooding of streets and creeks in urban areas is possible.
Locations impacted include...
Cedar Rapids, Independence, Vinton, Manchester, Marion, Hiawatha,
Robins, Jesup, Center Point, Fairfax, Atkins, Urbana, Dysart, Central
City, Fairbank, Palo, Shellsburg, Newhall, Edgewood and Winthrop.
This includes Interstate 380 between mile markers 17 and 55.
Minor flooding is possible. If you are driving and encounter a
flooded roadway, Turn around, don't drown. Most flood deaths occur
in vehicles.
A Flash Flood Watch remains in effect for the area until midday
Tuesday.
LAT...LON 4193 9155 4194 9229 4204 9230 4230 9230
4230 9206 4247 9206 4247 9208 4264 9208
4264 9129
TIME...MOT...LOC 0041Z 212DEG 36KT 4218 9191
SpeckThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:45 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Linn | 90 min |
| Oct 8, 9:23 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 82 min |
| Oct 8, 10:29 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 46 min |
| Oct 9, 2:27 AM CDT | Special Weather Statement | DVN | Benton, Buchanan | 63 min |
| Oct 9, 3:42 AM CDT | Flash Flood Watch | DVN | Clinton, Des Moines, Henry, Jackson, Lee, Louisa and 3 more | 33 hr |
| Oct 9, 11:23 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 5 days |
| Oct 9, 11:26 AM CDT | River Flood Warning | DVN | Delaware, Jones | 3 days |
| Oct 9, 12:45 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 6 days |
| Oct 9, 1:31 PM CDT | River Flood Warning | DVN | Dubuque | 16 days |
| Oct 9, 2:12 PM CDT | Tornado Warning | DVN | Dubuque | 48 min |
| Oct 9, 3:06 PM CDT | Tornado Warning | DVN | Benton, Iowa | 39 min |
| Oct 9, 3:09 PM CDT | Tornado Warning | DVN | Delaware | 51 min |
| Oct 9, 3:38 PM CDT | Tornado Warning | DVN | Benton, Iowa | 52 min |
| Oct 9, 4:03 PM CDT | Tornado Warning | DVN | Iowa, Keokuk, Washington | 27 min |
| Oct 9, 4:31 PM CDT | Tornado Warning | DVN | Iowa, Johnson | 44 min |
| Oct 9, 5:14 PM CDT | Tornado Warning | DVN | Benton, Iowa, Johnson, Linn | 46 min |
| Oct 9, 5:51 PM CDT | Tornado Warning | DVN | Linn | 24 min |
Nearby
Tornado Warnings in Iowa, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.